# SDR TWAA9904703

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Failed
- Location: R4 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EVACUATION SLIDE LIGHT WAS INOPERATIVE AT THE NUMBER 4 DOOR, RT SIDE OF THE AIRCRAFT.  REPLACED THE LAMP.  CHECK-C 12-11-98 LAX.
